VeDA Forum

Notifications
Clear all

Covid-19 Vaccine side effects

Page 72 / 789

mills2
(@rico2)
New Member
Joined: 8 months ago
Posts: 1
 

@sarap yes, i just got my second Pfizer dose and two days following that vaccine, i experienced left ear tinnitus for 2 hours followed by the sensation of fullness in my left ear and then complete loss of hearing. I went to the ED and was started on high dose steroids and now am on day 3 and notice some improvement. Still have to follow up with the audiologist and ENT. Just so you know the sooner you start steroids the better the outcome, so you should go ASAP to the ED if you get sudden onset hearing loss. Really hoping it is temporary. I have heard of multiple people now who have experienced this, but Im not sure how many have actually reported to the Vaccine Adverse Event Reporting System. Highly recommend that you do that so they can better make an association! 


ReplyQuote
Aria
 Aria
(@ariadewite)
Active Member
Joined: 9 months ago
Posts: 10
 

@sarap not sure if you saw this, but someone posted: 

In my practice, some patients' tinnitus improved with supplemental magnesium. Dosage was slowly increased every few days or weekly until they reached 600 to 800 mg daily, continued for up to six months, if necessary. (Too much too soon may trigger diarrhea or loose stools; dosage was decreased to lower level for several days until bowel tolerance before proceeding.)

From a Chinese medicine standpoint, there can be multiple factors contributing to the tinnitus. Depending on the cause, acupuncture may also help.

Just sharing experience, not providing advice; please check with your health care provider.


Sarap liked
ReplyQuote
Ann
 Ann
(@agrafft)
New Member
Joined: 9 months ago
Posts: 3
 

@gloriam

I had no side effects after the first dose of Modern on February 12.  After the 2nd dose on March 12, I had body aches and chills.  The next morning I was so lightheaded I had to lay down.  That passed and I felt pretty good.  Then for the next 3 1/2 weeks I have had lightheadedness and nausea some days.  I had one intense "spell" at about day 5 so decided to see my physician.  My vitals and blood work were all fine.  He encouraged me to stay hydrated and rest and he said it should go away with time.  The good news is that the nausea is almost completely gone and the lightheadedness is less intense and not as often.  Again, I am 3 1/2 weeks out from the second shot.  I walk daily, drink lots of water, drink orange juice once a day, and really try to get enough sleep.  I, too, had anxiety about all of this, but now really feel it's getting better.  I am happy to be vaccinated!  Hang in there.  It will get better!    


ReplyQuote
Andre F
(@andrewf)
New Member
Joined: 8 months ago
Posts: 1
 

@mm824.  I was diagnosed with vestibule issues as well, tinnitus and fullness in one ear when in in the middle of an “attack” as they call it. but through diet, exercise, and stress reliving I have been able to keep it under control for around 2 years now. Was dizzy 2 weeks after first shot. Was worried but it started to die down, then 2 weeks or so after second shot which was March 3rd. Now here we are and I’m still dizzy or at least unsteady every day. Fullness in my ear is constant. At my worst this has not lasted more than 10 days in the past. Going on 6 weeks since it started. Been to the dr, no help. Very concerned as you can imagine. Has anyone here had this for an extended period of time after the second and it went away? I read many people with this issue, I have not read one that said it finally went away. Thanks


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 9 months ago
Posts: 19
 

@hollyd she gave me enough for 10 days I believe. Wouldn't refill but my Migrain did go away after 4 weeks. Not sire of coincidence but it sure was strange that it was after I took them constant for so many days. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 9 months ago
Posts: 19
 

@hollydi did not have the tinnitus. Everything else but. 


ReplyQuote
Bo
 Bo
(@bonniek)
Active Member
Joined: 9 months ago
Posts: 19
 

@anneornina yes that's probably why that wouldn't refill, but I was just scared it would be the weekend and it's the only thing that helped snd wouldn't be able to get any. I feel 90 percent better, but it's also been 4 weeks of pure hell. I'm afraid to tell everyone I'm better because I always seem to back slide after I do. Pray this is it. 🙏 


ReplyQuote
Chrissa
(@chrissa)
New Member
Joined: 8 months ago
Posts: 1
 

@meg1476

I am wondering what you decided about getting 2nd vaccine? I am so nervous about it because I had a similar reaction.

I hope you are feeling better. 


ReplyQuote
alcha123
(@alcha123)
New Member
Joined: 8 months ago
Posts: 4
 

I hope this is okay with the admins. Since there are almost 70 pages worth of responses right now, with different people all updating their situation constantly, I thought it might make the most sense to create a poll to see everyone's experience so far. That way, everyone will have access to the info in a more streamlined manner.

There wasn't anyway to create a poll directly here, so I created one on quizmaker.com. Please let me know if there are other responses you think should be added, or anything that should be edited and I'll update the poll. 

https://www.quiz-maker.com/poll3562951x81e24F17-107

This post was modified 8 months ago 2 times by alcha123

1114ayedreee, icepinkcat, kris and 1 people liked
ReplyQuote
Charlesbrenner
(@markbruner)
Active Member
Joined: 9 months ago
Posts: 6
 

I posted earlier in this section indicating the 1st dose gave me manageable dizziness for 8 days, cleared up, got second dose which knocked me down for a day. I am 2 weeks out from seconddose no issues (Pfizer vaccine).  Hang in there folks, wishing all the best for speedy recovery.


DD and Aria liked
ReplyQuote
Amy
 Amy
(@amychu)
New Member
Joined: 8 months ago
Posts: 1
 

Hi Everyone! I have tinnitus for many years, 2 weeks after my first dose Pfizer, it got worse. I can still live with it, but I am really anxious about the second dose. I do want to get full protection but also worried that the second dose could make the tinnitus worse. Did anyone here have similar experience ? Did you go for the second dose? Did the second dose make the tinnitus worse or stay the same?


ReplyQuote
Keli
 Keli
(@kkringel)
New Member
Joined: 8 months ago
Posts: 1
 

I am 51 y.o. I have had tinnitus for about 7 years, but no history of vestibular problems.  I found this site on my search about covid vaccines and vertigo/dizziness.  I had my first dose of Pfizer vaccine today and started to feel a little vertigo (or dizziness) and nausea within about 3-4 hours. It has persisted all day and not gotten better. In fact it feels a bit worse now.  I feel about like I got off the Gravitron recently.  I may have more latent vestibular issues that I was aware of because when I take a ride like that, I stay dizzy for the rest of the day, and I do get very seasick.  I am hoping it will go away, but looking at all these posts, I am very worried.  Has it gone away for anyone?  Please reply with news on that.  I will read through everything, but I am not likely to get my 2nd shot from what I have read so far.

This post was modified 8 months ago by Keli

ReplyQuote
Lori
 Lori
(@lorijbaines)
New Member
Joined: 8 months ago
Posts: 2
 

@gisellegolden


ReplyQuote
Lori
 Lori
(@lorijbaines)
New Member
Joined: 8 months ago
Posts: 2
 

I've been looking online to see if anyone else has gotten vertigo after the Moderna vaccine. I'm 2 months out from my second shot and I'm still getting dizzy spells. 


ReplyQuote
covid symptoms
(@kccepeda21)
New Member
Joined: 8 months ago
Posts: 1
 

Decided to check if my severe vertigo was caused by the Pfizer vaccine as I'm due my second dose in a week, and I saw this forum. The second dose is causing my anxiety as when I had the first dose, I felt rough the following day and 3 days after I woke up with severe vertigo, and I cried because I had a 3 month old baby to look after, so I started doing the exercise /routine to relieve vertigo which I saw in youtube and it just made it worse, I started vomiting. I had to call my partners mum to come and look after baby, and she bought me Vertigon tablets which helped. Then I developed tinnitus, I started cleaning my ear because it was bothering me and GP said I had infection because there was redness but I doubt it because I don't have any other signs of infection apart from the redness, I took a course of antibiotics nevertheless. Tinnitus was still there after the antibiotics, but it finally went away after a month I think, but the dizziness seem to be just there whenever I move my head in an awkward position. I also developed severe knee and back pains, that went on for weeks as well. So I'm not really sure if I want to have my second dose now. 😔


ReplyQuote
Page 72 / 789